# SDR UHLA2013072100324

- Difficulty date: July 21, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 25,029 hours, 15,549 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE ON APPROACH.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. RERACKED AND INSPECTED BOTH SF-ACE'S IAW AMM 27-53-02-04, ALSO CLEARED INHIBITS AND PERFORMED OPS CHECK OF FLAPS AND SLATS IAW AMM 27-53-02-02. OPS CHECKED GOOD AT THIS TIME.
